# SDR 2005UALA01383

- Difficulty date: November 28, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 36,982 hours, 23,194 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTS INOP FROM ROW 15 AFT TO AND INCLUDING EEL STRIP IN FRONT AFT GALLEY CART STOWAGE COMPARTMENT.  UPDATE REPLACED EEL STRIP IN FRONT OF CART STOWAGE COMPARTMENT.
